# SDR CA130530002

- Difficulty date: May 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 6100 · Propeller System
- Part: Control Lever
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING T/O AND INITIAL CLIMB, THE PROPELLER WAS NOT MAINTAINING STEADY RPM. THE PROP. LEVER WAS SET TO FEATHER BUT THE PROPELLER DID NOT FEATHER UNTIL LATER ON FINAL APPROACH, DURING THE RETURN TO THE AIRPORT. AN UNEVENTFUL LANDING FOLLOWED. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON POSSIBLE RIGGING ISSUES.
